MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OSTEORAPTOR 2.9 W/ 1 UB COBRAID BLUE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. OSTEORAPTOR 2.9 W/ 1 UB COBRAID BLUE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 72201994
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon anchoring the anchor onto the bone, the surgeon tried to give a light tug on the suture that comes together with anchor to ensure the anchor did anchor well onto the bone.However while surgeon did this, the sutures gotten dislodged from the anchor.A backup device was used to complete the surgery.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Examination is not possible, as the device was not returned.The investigation could not draw any conclusions about the reported event without the return of the device.
 
Event or Problem Description
It was reported that upon anchoring the anchor onto the bone, the surgeon tried to give a light tug on the suture that comes together with anchor to ensure the anchor did anchor well onto the bone.However while surgeon did this, the sutures gotten dislodged from the anchor.The anchor was left secured inside the patient.A backup device was used and a new hole was made to complete the surgery.No significant delay or patient injury reported.

Brand Name
OSTEORAPTOR 2.9 W/ 1 UB COBRAID BLUE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7509696
Report Number1219602-2018-00578
Device Sequence Number2527614
Product Code MAI
UDI-Device Identifier03596010615558
UDI-Public(01)03596010615558(17)220124(10)50643607
Combination Product (Y/N)N
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Model Number72201994
Device Catalogue Number72201994
Device Lot Number50643607
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date05/13/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1